# SDR HALA2009040500126

- Difficulty date: April 5, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 27,029 hours, 5,204 cycles
- System (JASC): 3150 · Central Warning
- Part: Display
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, TMC DATA (REF EPR/N1 ASSUM TEMP, THRUST REF MODE, EPR/N1 BUG LIMIT EPR) BLANK ON EICAS.  TMC DATA (REF EPR/N1 ASSUM TEMP, THRUST REF MODE, EPR/N1 BUG LIMIT EPR) BLANK ON EICAS.
